# SDR 9516406611

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1466
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN STR 8R, BS 1466.  REPAIRED STRINGER (P/N 65B07229-34), PER EA 66-99123.
